logo AFST
Vers un théorème de Skorohod simultané
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 3, pp. 519-575.

Nous étudions un théorème de Skorohod pour des mesures vectorielles à valeurs d . En notant X() la mesure image de par la variable aléatoire X, nous donnons des classes de mesures et éventuel-lement de variables telles que, si la suite {X n ()} converge étroitement, il existe une suite {φ n },φ n ()=X n () qui converge en mesure, éventuel-lement p.s.

Le problème de Monge est abordé comme application. Soit || la mesure variation de , pour un couple (,) et une fonction coût c, le problème de Monge est l’existence d’une fonction φ telle que φ()= et E || [c(x,φ(x))] =inf{E |(X,Y)()| [c],X()=,Y()=}. Pour un coût quadratique et certaines mesures vectorielles, nous montrons que cette fonction existe.

We study the Skorohod’s Theorem for vector-measure with d values. Let X() be the measure push-forward of by X. For a class of vector-measure and possibly variables, we have : the sequence {X n ()} converges in distribution if and only if there is a sequence {φ n } such that φ n ()=X n () and φ n φ in measure, possibly a.s.

As application, if || is the variation of , (,) be a couple and a cost function c, the Monge problem is the existence of a function φ, such that φ()= and E || [c(x,φ(x))]=infE |(X,Y)()| [c] , X () = , Y () = . With a quadratic cost, we show that this function exists.

Reçu le : 2007-07-17
Accepté le : 2008-02-24
Publié le : 2010-12-06
DOI : https://doi.org/10.5802/afst.1192
@article{AFST_2008_6_17_3_519_0,
     author = {Henri Heinich},
     title = {Vers un th\'eor\`eme de Skorohod simultan\'e},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 17},
     number = {3},
     year = {2008},
     pages = {519-575},
     doi = {10.5802/afst.1192},
     zbl = {1161.60004},
     mrnumber = {2488231},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_2008_6_17_3_519_0/}
}
Henri Heinich. Vers un théorème de Skorohod simultané. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 3, pp. 519-575. doi : 10.5802/afst.1192. https://afst.centre-mersenne.org/item/AFST_2008_6_17_3_519_0/

[1] Arcudi (O.).— Convergence of conditional expectations given the radom variables of a Skorohod representation. Statistics & Probability Letters, 40, p. 1-8 (1998). | MR 1650561 | Zbl 0957.60003

[2] Billingsley (P.).— Probability and Measure. Wiley, New York (1986). | MR 830424 | Zbl 0649.60001

[3] Birkhoff (G.).— Lattice theory. AMS Colloquim publ., 25 (1979). | MR 598630 | Zbl 0505.06001

[4] Blackwell (D.), Dubins (L.E.).— An extension of Skorohod’s almost sure representation theorem. Proc. Amer. Math. Soc., 89, p. 691-692 (1983). | Zbl 0542.60005

[5] Bourbaki (N.).— Éléments de Mathématiques. Livres V et VI. Hermann (1983).

[6] Ballve (M. E.), Jimenez Guerra (P.), Muñoz (N. J.).— The Mass-Transfert Vector Problem. Applied Mathematics Letters, 13, p. 37-44 (2000). | MR 1752136 | Zbl 0959.28010

[7] Belili (N.), Heinich (H.).— Mass transport problem and derivation. Appl. Mathematicae. 23, 3, p. 299-314 (1999). | MR 1726635 | Zbl 0998.60012

[8] Belili (N.), Heinich (H.).— Approximation of distributions. Statistics & Probability Letters, 76, p. 298-303 (2006). | MR 2230366 | Zbl 1090.60010

[9] Brenier (Y.).— Décomposition polaire et réarrangement monotone des champs de vecteurs. C. R. Acad. Sci. Paris, Série I, 305, p. 329-343 (1987). | MR 923203 | Zbl 0652.26017

[10] Cuesta-Albertos (J. A.), Matrán (C.), Rachev (S.T.), Rüschendorf (L.).— Mass transportation problems in probability theory. Math. Scientist, 21, p. 34-72 (1996). | MR 1390699 | Zbl 0860.60083

[11] Dellacherie (C.), Meyer (P.A).— Probabilités et potentiel. Herman, Paris (1983). | MR 488194 | Zbl 0323.60039

[12] Diestel (J.), Uhl (J. J.).— Vector measures. A. M. S. Surveys 15 (1977). | Zbl 0369.46039

[13] Dinculeanu (N.).— Vector measures. Pergamon Press (1967). | MR 206190

[14] Dudley (R. M.).— Distances of probability-measures and random variables. Ann. Math. Stat., 39, p. 1563-1572 (1968). | MR 230338 | Zbl 0169.20602

[15] Gangbo (W.), McCann (R. J.).— The geometry of optimal transportation. Acta. Math., 177, p. 113-161 (1996). | MR 1440931 | Zbl 0887.49017

[16] Heinich (H.), Lootgieter (J.-C.).— Convergence des fonctions monotones. C. R. Acad. Sci. Paris, Série 1, 322, 869-874 (1996). | MR 1390608 | Zbl 0849.60027

[17] Heinich (H.).— The Monge Problem in Banach spaces. Journal of Theoretical Probability. 19, p. 509-534 (2006). | MR 2283388 | Zbl 1120.49041

[18] Knott (M.), Smith (C. S.).— On a generalization of cyclic monotonicity and distances among random vectors. Linear Algebra Appl., 199, p. 367-371 (1994). | MR 1274425 | Zbl 0796.60022

[19] Lehman (E. L.).— Testing Statistical Hypotheses. Wiley, New-York (1959). | Zbl 0089.14102

[20] Major (P.).— On the Invariance Principe for sums of I.I.D. random variables. Journal of Multivariate Analysis, 8, p. 487-517 (1978). | MR 520959 | Zbl 0408.60028

[21] Monge (G.).— Mémoire sur la théorie des déblais et des remblais. Histoires de l’Académie Royale des Sciences de Paris, avec les mémoires de Mathématiques et de Physique, p. 257-263 (1781).

[22] Rachev (S. T.), Rüschendorf (L.).— Mass transportation problems. Springer, New York (1998).

[23] Rockafellar (R. T.).— Convex Analysis. Princeton University Press (1972). | MR 1451876 | Zbl 0193.18401

[24] Rüschendorf (L.).— Fréchet-bounds and their applications. Advances in Proba-bility Measures with given marginals. Eds G. Dall’Aglio, S. Kotz and G. Salinetti. Kluwer Acad. Publ. p. 151-188 (1991). | Zbl 0744.60005

[25] Skorohod( A.V.).— Limit theorems for stochastic processes. Theory Probab. Appl., 1, p. 261-290 (1956). | MR 84897 | Zbl 0969.60007